Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Took meprate for delaying periods, got bleeding while on the course with clots and nausea. Reason?

My due date for periods is on the same date as my wedding. Was advised tablet meprate 10 mg once daily starting 6 days before my due date to be taken till my wedding day.. On the third day of taking the medicine I have started having bleeding , clot formations and nausea .. Is this normal? Shouldn t the medicine be delaying my menses? Why is the bleeding there?
Asked On : Wed, 31 Oct 2012
Answers:  0 Views:  46 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor